Jesper Lund Pedersen

Jesper Lund Pedersen

Associate Professor


  1. Published

    Representations of first hitting time density of an Ornstein-Uhlenbeck Process

    Alili, L., Patie, P. & Pedersen, Jesper Lund, 2005, In : Stochastic Models. 21, 4, p. 967-980

    Research output: Contribution to journalJournal articleResearchpeer-review

  2. Published

    Rationality Parameter for Exercising American Put

    Gad, K. S. T. & Pedersen, Jesper Lund, Jun 2015, In : Risks. 3, 2, p. 103-111

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. Published

    Variance optimal stopping for geometric Levy processes

    Gad, K. S. T. & Pedersen, Jesper Lund, 2015, In : Advances in Applied Probability. 47, 1, p. 128-145

    Research output: Contribution to journalJournal articleResearchpeer-review

  4. Published

    The minimum maximum of a continuous martingale with given initial and terminal laws

    Hobson, D. G. & Pedersen, Jesper Lund, 2002, In : Annals of Probability. 30, 2, p. 978-999

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. Published

    Constrained Dynamic Optimality and Binomial Terminal Wealth

    Pedersen, Jesper Lund & Peskir, G., 2018, In : SIAM Journal on Control and Optimization. 56, 2, p. 1342-1357

    Research output: Contribution to journalJournal articleResearchpeer-review

  6. Published

    On nonlinear integral equations arising in problems of optimal stopping

    Pedersen, Jesper Lund & Peskir, G., 2002, Functional Analysis VII. Aarhus, Vol. 46. p. 159-175

    Research output: Chapter in Book/Report/Conference proceedingBook chapterResearch

  7. Published

    Optimal mean-variance portfolio selection

    Pedersen, Jesper Lund & Peskir, G., 2017, In : Mathematics and Financial Economics. 11, 2, p. 137–160

    Research output: Contribution to journalJournal articleResearchpeer-review

  8. Published

    Optimal prediction of the ultimate maximum of Brownian motion

    Pedersen, Jesper Lund, 2003, In : Stochastics: An International Journal of Probability and Stochastic Processes . 75, 4, p. 205-219

    Research output: Contribution to journalJournal articleResearchpeer-review

  9. Published

    Explicit solutions to some optimal variance stopping problems

    Pedersen, Jesper Lund, 2011, In : Stochastics: An International Journal of Probability and Stochastic Processes . 83, 4–6, p. 505–518 14 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  10. Published

    Optimal stopping problems for time-homogeneous diffusions: a review

    Pedersen, Jesper Lund, 2005, Recent Advances in Applied Probability. Springer, p. 427-454

    Research output: Chapter in Book/Report/Conference proceedingBook chapterResearch

Previous 1 2 Next

ID: 3491